Alert archive / Texas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 221, NWS Shreveport, LA

July 13, 2005Sabine County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Jul 13, 2005, 7:22 PM CDT for Sabine County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 13, 2005, 7:22 PM CDT (00:22 UTC)
Expired
Jul 13, 2005, 8:15 PM CDT
In force
53 min
Issued by
NWS Shreveport, LA
Area
Counties, with a storm outline in the text

County Sabine County, TX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:26 PM CDT, 3 hours 56 minutes earlier.

Area forecast discussion, Jul 13, 3:26 PM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
ISSUED BY NWS FORT WORTH
326 PM CDT WED JUL 13 2005

CORRECTED ISSUANCE TIME

.DISCUSSION...
UPPER TROF AT 500 MB IS STALLED OVER THE ARKLATEX. WARM MOIST
TROPICAL AIR FROM THE GULF WILL REMAIN IN PLACE AND THIS WILL
PROVIDE FAVORABLE CONDITIONS FOR AFTERNOON SHOWERS/THUNDERSTORMS
OVER THE NEXT SEVERAL DAYS. IT WILL BE VERY TOUGH AT THIS TIME TO
PINPOINT WHICH DAYS HAVE MORE POTENTIAL...ALTHOUGH MODELS ARE
HINTING THAT NORTHERN ZONES MAY BE A BIT DRIER ON SUNDAY.

IN THE LONGER TERM...MODELS TAKE EMILY INTO MEXICO...BUT IF ITS
TRACK CHANGES THERE WILL LIKELY BE BIG CHANGES IN THE FORECAST FOR
MIDDLE/LATE NEXT WEEK. 84
&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  74  92  74  92 /  20  40  20  40
MLU  73  92  75  92 /  20  40  20  40
DEQ  73  95  73  95 /  20  30  20  40
TXK  74  94  75  94 /  20  30  20  40
ELD  73  93  75  94 /  20  30  20  40
TYR  74  94  75  94 /  20  40  20  40
GGG  74  93  74  93 /  20  40  20  40
LFK  74  92  74  92 /  20  40  20  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.

&&

84
Hazardous weather outlook, Jul 13, 6:00 AM CDT, 13 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
600 AM CDT WED JUL 13 2005

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-131700-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
600 AM CDT WED JUL 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY
AND TONIGHT OVER THE ENTIRE REGION...ASSOCIATED WITH WEAK
DISTURBANCES ALOFT...COMBINED WITH AN UNSTABLE ATMOSPHERE AND WEAK
SURFACE FEATURES. ALTHOUGH NO ORGANIZED SEVERE WEATHER IS
EXPECTED...A FEW OF THE STORMS WHICH DEVELOP COULD BRIEFLY BECOME
SEVERE PRODUCING DAMAGING WINDS.  IN ADDITION...THESE STORMS
TODAY...WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL IN A SHORT
AMOUNT OF TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...IS NOT EXPECTED TODAY OR TONIGHT.

In the hours before

Special weather statement, Jul 13, 1:52 PM CDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
ISSUED BY NATIONAL WEATHER SERVICE FORT WORTH TX
152 PM CDT WED JUL 13 2005

LAZ001-010-131945-
CADDO-DE SOTO-
152 PM CDT WED JUL 13 2005

...SIGNIFICANT WEATHER UPDATE...

AT 152 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 11 MILES SOUTH OF
GREENWOOD...OR 19 MILES SOUTHWEST OF SHREVEPORT...MOVING EAST AT 10
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE STONEWALL.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS
CLUSTER OF THUNDERSTORMS.
Special weather statement, Jul 13, 2:43 PM CDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
ISSUED BY NATIONAL WEATHER SERVICE FORT WORTH TX
243 PM CDT WED JUL 13 2005

LAZ005-132045-
LINCOLN-
243 PM CDT WED JUL 13 2005

...SIGNIFICANT WEATHER UPDATE...

AT 243 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES SOUTH OF BERNICE...OR 5 MILES NORTH OF
RUSTON...MOVING EAST AT 10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE RUSTON.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
Special weather statement, Jul 13, 3:00 PM CDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
ISSUED BY NATIONAL WEATHER SERVICE FORT WORTH TX
300 PM CDT WED JUL 13 2005

TXZ124-136-132100-
SMITH-WOOD-
300 PM CDT WED JUL 13 2005

...SIGNIFICANT WEATHER UPDATE...

AT 300 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTH OF MINEOLA...MOVING EAST AT 10
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE HAWKINS...LINDALE AND
MINEOLA.

A SECOND STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST OF TYLER
IN NORTHERN SMITH COUNTY. THIS STORM WAS ALSO MOVING SOUTHEAST AT 10
MPH.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
Special weather statement, Jul 13, 3:18 PM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
ISSUED BY NATIONAL WEATHER SERVICE FORT WORTH TX
318 PM CDT WED JUL 13 2005

LAZ003-132045-
WEBSTER-
318 PM CDT WED JUL 13 2005

...SIGNIFICANT WEATHER UPDATE...

AT 318 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 4 MILES SOUTHEAST OF
COTTON VALLEY...OR 13 MILES NORTHWEST OF MINDEN...MOVING EAST AT 5
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COTTON VALLEY.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 9:34 AM CDTFlash Flood WarningSHVAngelina3 hr
Jul 14, 5:49 PM CDTSevere Thunderstorm WarningSHVGregg, Upshur56 min

Nearby

Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.